Publication
Title
Multivariate rational approximants for multi-class closed queueing networks
Author
Language
English
Source (journal)
IEEE transactions on computers. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0018-9340
Volume/pages
50(2001), p. 1279-1288
ISI
000172326700014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.09.2017
To cite this reference